# SDR SWAA2022072632082

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,935 hours, 32,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Pax Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY EXIT LIGHT SIGN DETACHED FROM CEILING / [01] RE-SECURED AFT CEILING EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-01.
